Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6501
Title: Norm decreasing algebra isomorphism of Banach algebras
Authors: Oshobi, E. O.
Issue Date: 1976
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: E.O. Oshobi, "Norm decreasing algebra isomorphism of Banach algebras", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 8 (1976), pp. 101-107.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
8 (1976)
Abstract: 
In questa nota dimostriamo che se T è un'algebra-isomorfismo a norma
decrescente di un'algebra di Banach $A_{1}$su un'algebra di Banach
$A_{2},$ $(A_{1,}i=1,2$ essendo un $B^{*},$ $B(X),$$B^{\#}$),
allora T è un'isometria.

In this paper, we show that if T is a norm decreasing algebra isomorphism
of a Banach algebra $A_{1}$ , onto another $A_{2}$($A_{1},$ $i=1,2$
being a $B^{*},$$B(X)$, $B^{\#})$then T is a isometry.
Type: Article
URI: http://hdl.handle.net/10077/6501
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.08 (1976)

Files in This Item:
File Description SizeFormat
OshobiRendMat08.pdf395.78 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

636
checked on Oct 16, 2019

Download(s)

238
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.